# SDR SWAA2023020289073

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2023-36973<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 500D; S/N N500X11290U021704 DUE DATE: 01-FEB-23;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 500D; S/N N500X11290U021704 DUE DATE: 01-FEB-23;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELLOW;[04] CORRECTIVE ACTION 3 COMPLETE AND CERTIFIED RII   PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB I.A.W B737-700 SRM 55-10-09-2R-4; REPAIR 4. SEE INDIVIDUAL SIGN OFF BELLOW
